×

zbMATH — the first resource for mathematics

Found 2 Documents (Results 1–2)

Laptev, Ari (ed.), Around the research of Vladimir Maz’ya. II. Partial differential equations. Dordrecht: Springer; Novosibirsk: Tamara Rozhkovskaya Publisher (ISBN 978-1-4419-1342-5/hbk; 978-1-4419-1343-2/ebook; 978-5-9018-7342-7/hbk). International Mathematical Series (New York) 12, 135-144 (2010).
MSC:  35Q30 76D05 76D03
BibTeX Cite
Full Text: DOI
WorldCat.org

Filter Results by …

Document Type
Year of Publication
Classification